# SDR RRXA98576

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5597832501
- Condition: Misdrilled
- Location: Ws 417 & 424
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND LT WING LOWER FRONT SPAR FORWARD FLANGE WITH MISDRILLED HOLES BETWEEN WS XFS 417 AND XFS 424.  FABRICATED AND INSTALLED REPAIR IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05566 AND TREATED AREA IAW DC-8 SRM 51-1-8.
